Skip to main content
Log in

Existence results for fractional functional differential equations with impulses

  • Published:
Journal of Applied Mathematics and Computing Aims and scope Submit manuscript

Abstract

In this paper, we discuss some existence results for a class of multi-point boundary value problem for impulsive fractional functional differential equations. Some sufficient conditions are obtained by using suitable fixed point theorems. Examples are also given to illustrate our results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Agarwal, R.P., Andrade, B., Cuevas, C.: Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations. Nonlinear Anal., Real World Appl. 11, 3532–3554 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  2. Agarwal, R.P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  3. Agarwal, R.P., Lakshmikantham, V., Nieto, J.J.: On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 72, 2859–2862 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  4. Ahmad, B.: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations. Appl. Math. Lett. 23, 390–394 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  5. Ahmad, B., Nieto, J.J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, 1838–1843 (2009)

    Article  MATH  MathSciNet  Google Scholar 

  6. Ahmad, B., Sivasundaram, S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal. 3, 251–258 (2009)

    MATH  MathSciNet  Google Scholar 

  7. Ahmad, B., Sivasundaram, S.: Existence of solutions for impulsive integral boundary value problems of fractional order. Nonlinear Anal., Hybrid Syst. 4, 134–141 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  8. Bai, C.: Existence of positive solutions for boundary value problems of fractional functional differential equations. Electron. J. Qual. Theory Differ. Equ. 30, 1–14 (2010)

    Google Scholar 

  9. Balachandran, K., Kiruthika, S.: Existence of solutions of abstract fractional impulsive semilinear evolution equations. Electron. J. Qual. Theory Differ. Equ. 4, 1–12 (2010)

    MathSciNet  Google Scholar 

  10. Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)

    Book  MATH  Google Scholar 

  11. Mophou, G.M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations. Nonlinear Anal. 72, 1604–1615 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  12. Smart, D.R.: Fixed Point Theorems. Cambridge University Press, Cambridge (1974)

    MATH  Google Scholar 

  13. Tian, Y., Bai, Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59, 2601–2609 (2010)

    Article  MATH  MathSciNet  Google Scholar 

  14. Wang, G., Ahmad, B., Zhang, L.: Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order. Nonlinear Anal. 74, 792–804 (2011)

    Article  MATH  MathSciNet  Google Scholar 

  15. Zeidler, E.: Nonlinear Functional Analysis and Its Applications, I. Fixed-Point Theorem. Springer, New-York (1993)

    Google Scholar 

  16. Zhang, S.: Positive solutions for boundary-value problems of nonlinear fractional differential equations. Electron. J. Differ. Equ. 36, 1–12 (2006)

    Article  Google Scholar 

  17. Zhou, Y., Jiao, F., Li, J.: Existence and uniqueness for fractional neutral differential equations with infinite delay. Nonlinear Anal. 71, 3249–3256 (2009)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Haihua Wang.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Wang, H. Existence results for fractional functional differential equations with impulses. J. Appl. Math. Comput. 38, 85–101 (2012). https://doi.org/10.1007/s12190-010-0465-9

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s12190-010-0465-9

Keywords

Mathematics Subject Classification (2000)

Navigation